Welcome to Librarium Online!
Join our community of 80,000+ members and take part in the number one resource for Warhammer and Warhammer 40K discussion!
Registering gives you full access to take part in discussions, upload pictures, contact other members and search everything!
My docter proscribed me some medecine to help me sleep better. I take the medecn, and a few minutes later I can barely see my computer screen because all of the words are dancing around seductively . How can the letters dance around. I don't understnd this at all.
My keyboard keeps moving up and down.
I'm so damn tired right now that I might fall asleep in this chair.
I've also had a lot of gas by taking this pill
Anyhow ,before I pass out on my desk, is thre anyon else out there that has Taken "Ambien" brand sleepin pills?
I see walls move, objects shrink and get bigger and I hear an unfamilar voice talking to me but I cant understnd
If you have, then let me know your experiences on them.
I'm sorry for writing this message while I'm hallucinating, but I really want to know if anyone here knows anyone who takes these pills. Maybe they can tell me I'm just reacting badly to the medecine.
Tell the doctor and ask him to prescribe something else.
If you have trouble sleeping, get a good physical workout before you go to sleep. Anything will do as long as you will get very tired. Tired people sleep better.
Phew! I'm better now.
Actually the reason that he gave me the sleeping pills in the first place is because I just moved from Georgia to Korea. Thtat's a 13 hour time difference. At first I thought I had adjusted well, but then I just couldn't get to sleep at "night".
He gave me the pills and told me they would make me tired, which is true, but they also have a certain hallucinatory (Is that even a word??) effect for about 30 minutes before they make me sleepy.
It's kinda creepy because I've never done any "drugs" before, especially not ones that make you see stuff. They don't exactly let pot heads have top secret secure compartmentalized information security clearances in the U.S.
Anyhow, I only have one more night of these things and then I should be adjusted to Korea according to the doctor. But seriously has anyone else ever had these before? I'm wondering if I just had a stronger reaction to that particular side effect, or if that's normal.
I am afraid I canâ€™t help you with personal experiences with the drug Ambien, since it has never been necessary for me to use hypnotica (sleep medicine) myself. However, being a medical student and naturally curious about all things medical, I took the liberty of looking up the drug in one of my books, and have found that your experiences seem to be known side effects of the active medicament, zolpidem.
Zolpidem is a drug in the benzodiazepine family, and is frequently (perhaps too frequently?) used for its anxiety-reducing, calming and muscle-relaxing effects. Another and perhaps more infamous drug in the benzodiazepine family is Stesolid, which you might have heard about. These are some pretty tough drugs, which explains your experiences. The symptoms you describe seem to match the known side effects of benzodiazepines. Drowsiness and dizziness are common side effects, and are the reason why it is illegal to drive or operate heavy machinery while under the influence of this drug (up to 12 hours after ingesting the pill, by the way, so donâ€™t go driving tomorrow morning.) Rarer side effects include disorientation, confusion, reduced motor-response (slower movements than normal), and reduced attention span. Psychotic symptoms (hearing voices, for instance) are also a side effect, but usually only in relation to abstinences after long-term drug (ab)use. You should also be aware that alcohol and other types of medicine, such as sleep medicine, anti-depressiva and antihistamines against allergic reactions will increase the effect of the drug.
I find it fairly worrying that you are having the symptoms described, and I would advice you to see your doctor as soon as possible. Remember to tell him/her about hearing voices in particular; this is not an acceptable side effect! I wonder if your insomnia actually warrants use of such a heavy drug; usually they are (or should be!) only prescribed if the insomnia is invalidating for the patient. Just being stressed would in my opinion not warrant use of this drug at all, and I suggest you demand another type of sleep medicine that doesnâ€™t contain benzodiazepines. These drugs are very easily addictive (enough to warrant use of bold, underlined and italic letters) and the side effects can be very dangerous; this is after all a drug that messes with your brain quite heavily! I have used them in treatment of psychiatric patients to calm them after manic or aggressive episodes, thatâ€™s how serious these drugs are. If I were you and having your symptoms, Iâ€™d seriously consider whether I would take another dosage of the drug. And consider changing my doctor too!
"Girls are nice and cuddly on the outside, and freaky on the inside." ~ Lost Nemesis.
With THAT kind of symptons I would contact my doctor asap and stops taking those drugs, I've no further experience inside the world of drugs like Grephaun have, so in matter of fact I can't advise you, and I have absolutly no experinece with drugs since I havn't use it for the last 12 years or so, since I don't thrust them and stories like yours just ensure me to stay away from drugs (even the ones that the doctors says are safe)
ya know hourglass, for someone who was hallucinating that badly, you typed that message pretty well, anyway, if you are having htese side effects, then STOP USING THEM AND TALK TO YOUR DOCTOR IMMEDIATELY, YOU CAREER IN MILITARY INTELLIGENCE IS AT STAKE HERE!!!!!
It's amazing the side effects you get from medications. A few years ago I had a chronic illness and the interferon treatment I was on caused depression (mostly due to feeling like I had the flu for 6 months I reckon), so the doctor prescribed me this "weak, non-addictive anti-depressant" as I am not normally a depressive. He gave me this stuff called Aropax and as soon as I started taking it I got this wierd chemical taste in my mouth and butterflies in my stomach. then I started having very realistic dreams where I was hideously deformed. The next day I brushed against the kitchen counter and got a huge bruise on my hip.
I went back to the doctor and he got out his book and said "Hmmm, Aropax, here we are, some extremely rare side effects include phantom tastes and smells, vivid dreams and severe bruising. How about you take Cipramil instead?"
WTF bruising? How the f**k does a drug which changes your brain chemistry cause bruising? Anyway the Cipramil worked fine and the point of my long and pointless story is that they always have alternatives if something like this happens, so if you stop it quick enough you'll be fine. My other point is that medecines may come from doctors but remember that they are messing with your body and in the case of insomnia and depression treatments, your brain, so it's not all puppy dogs and flowers.
Ambein causes hallucinations does it? Interesting...
Three Companies of the 26th Vinancium
143rd Airborne Badgers (99.9% done)
159th Corsair Rifles (35% done))
69th Armored Wall Busters (95% done)
Total 197 men, 12 tanks, 4 Heavy Artillery Pieces
The funny thing is the ads at the bottom of the page in this thread are for Ambien (on my browser anyway). The board must have some sort of key-word sensor for advertising content!
In it's defense, the bruising side effect is not so much the drug causing you to bruise up, as it is thinning your blood and making it easier for you TO bruise (rather like taking Asprin to help with your heart, really).
I've taken Ambien before (on a trip to England as well as to help me get used to using my CPAP machine), and I didn't have any of those side effects. I got really, really goofy, yes, and I put out my cigarette on the back of my hand without really feeling anything (luckily it didn't scar o0), but no bugs crawling out of the walls trying to eat my eyeballs.
And the ads at the bottom of my page are dealing with substance abuse. Iiiiiiiinteresting.
"Some days you're the Mekboy building the kannon, the rest you're the grot being blown up by it."
- Quote attributed to Sorkrates, before his much mourned death due to ingestion of Hemsquig Juice.
"Dis iz my choppa, and herez me gun. Dat's for killin' and so'z dis one!"
- Bloodaxe Kommando Warchant